# SDR 9800299988

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 471671
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY PATHWAY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 14 THRU 17.  MAINTENANCE REPLACED BLOWN FUSE AT SEAT ROW 12 RIGHT, OPERATIONAL CHECK OK.
